# SDR 07FDEA02361

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001175
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON IS AT RIB 1 UPPER SKIN TRAILING EDGE DAMAGED REPAIR PERFORMED BY INSTALLING EXTERNAL PATCH IAW SRM 517712 PB.200 PARA 4.
